# SDR 20000613SH011

- Difficulty date: June 13, 2000
- Submitted: June 13, 2000
- Operation: General aviation
- Aircraft: N545PZ
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1023
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 1732010
- Condition: Cracked
- Location: Bend Radius
- Part time: 5,000 hours
- Component: Stabilator, Cessna
- Component part number: 17320037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OF FOUR BALANCE WEIGHT SUPPORT BRACKETS WERE CRACKED ALONG THE BEND RADIUS.  CRACKS WERE 1.25 INCHES, 1.50 INCHES, AND 1.75 INCHES ON EACH.  THIS WAS NOTICED DURING STABILIZER BEARING REPLACEMENT WITH THE STABLIZER OFF THE AIRCRAFT.  SUBMITTER RECOMMENDED FREQUENT INSPECTIONS.  UNKNOWN CAUSE.   (X)
